# SDR GLBA20060832

- Difficulty date: October 5, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 20,910 hours, 25,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 223-232
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BELLY OF AIRCRAFT FS 223-75 TO 232.75, 3.5 INCHES O/B OF STRINGER 15R TO 4 INCHES LEFT OF STRINGER 16, REPAIR PENDING.
